| Catalog Number |
381411 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
We have several catheters that were shredded.Additional information received: please provide an exact date of event.01/20/2026 is when the event happened.Describe any patient¿s harm, injury, complication or negative outcome that occurred as a result of the event.No harm to the patient.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint of a damaged iv catheter was confirmed; however, the root cause could not be determined from the three 24ga insyte-n autoguard units that were provided for investigation.Two-unit packages from lot 5197327 and one unit package from lot 5114774 were received with the devices.A functional test revealed a leak in two of the three iv catheters that were provided for investigation.The lot number associated with the affected units was unknown.A microscopic examination of the catheter tubing revealed a v-shaped breach in the 24g insyte autoguard catheter tubing near the tip, which was consistent with needle puncture damage.As the devices had been opened, it could not be determined with certainty whether the damage originated during manufacturing or use of the device.A review of the inspection records and quality/manufacturing controls for the implicated lots indicated no issues with the manufacturing process.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.